# SDR A6WA2013052800966

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 22,723 hours, 21,957 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 198
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE HYD COMPARTMENT FWD UPPER ACCUMULATOR O/B BRACKET IS CRACKED.  REMOVED AND REPLACED BRACKET IAW SRM 51-42-21.
